Simon L., Péter and Kiss, I. Z. (2016) Super compact pairwise model for SIS epidemic on heterogeneous networks. JOURNAL OF COMPLEX NETWORKS, 4 (2). pp. 187-200. ISSN 2051-1310
|
Text
cnv018_online.pdf Download (217kB) | Preview |
Abstract
In this paper, we provide the derivation of a super compact pairwise (PW) model with only four equations in the context of describing susceptible-infected-susceptible (SIS) epidemic dynamics on heterogenous networks. The super compact model is based on a new closure relation that involves not only the average degree but also the second and third moments of the degree distribution. Its derivation uses an a priori approximation of the degree distribution of susceptible nodes in terms of the degree distribution of the network. The new closure gives excellent agreement with heterogeneous PW models that contain significantly more differential equations. © The authors 2015.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | EPIDEMIOLOGY; Third moments; Susceptible-infected-susceptible; Heterogenous network; Epidemic dynamics; Degree distributions; Compact model; Average degree; Heterogeneous networks; Differential equations; Triple closure; SIS epidemic; Pairwise model |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 15 Jan 2017 09:56 |
Last Modified: | 15 Jan 2017 09:56 |
URI: | http://real.mtak.hu/id/eprint/45538 |
Actions (login required)
![]() |
Edit Item |